# SDR CA160217007

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 478301
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW SELECTED GEAR DOWN, NOSE GEAR FAILED TO LOCK DOWN. ALT EXTENSION SELECTED.  MAINTENANCE REPLACED THE NOSE GEAR ACTUATOR, DOOR ACTUATOR AND MECHANICAL SEQUENCE VALVE, A/C RTS.
